MAUDE Adverse Event Report: CELLESTIS INC. CELLESTIS; QUANTIFERON TB GOLD

CELLESTIS INC. CELLESTIS; QUANTIFERON TB GOLD
Catalog Number 0592-0601
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of a capa investigation, it was determined that complaint number (b)(4) related to a foreign recall of a product only available in (b)(4).Due to the similarity to a us product, in an abundance of caution, qiagen is filing a report.
 
Event or Problem Description
Customer complaint received from (b)(6) reporting an increase in the rate of positives and grey zone specimens relative to past tube lots.

Brand Name
CELLESTIS
Common Device Name
QUANTIFERON TB GOLD
Manufacturer (Section D)
CELLESTIS INC.
28358 constellation road
unit 298
valencia CA 91355
MDR Report Key5409013
Report Number1122376-2016-00006
Device Sequence Number1327496
Product Code NCD
UDI-Device Identifier04053228002109
UDI-Public04053228002109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/01/2014
Device Catalogue Number0592-0601
Device Lot NumberA1210004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1